The Choice Number of Dense Random Graphs

Michael Krivelevich*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove that if the edge probability p(n) satisfies n-1/4+∈ ≤ p(n) ≤ 3/4, where 0 < ∈ < 1/4 is a constant, then the choice number and the chromatic number of the random graph G(n,p) are almost surely asymptotically equal.

Original languageEnglish
Pages (from-to)19-26
Number of pages8
JournalCombinatorics Probability and Computing
Issue number1
StatePublished - 2000


Dive into the research topics of 'The Choice Number of Dense Random Graphs'. Together they form a unique fingerprint.

Cite this